Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 293, NWS Wichita, KS

August 7, 2019Greenwood County, Woodson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 7, 2019, 8:54 PM CDT for Greenwood County, Woodson County, Kansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2019, 8:54 PM CDT (01:54 UTC)
Expired
Aug 7, 2019, 10:00 PM CDT
In force
66 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Greenwood County, KS, Woodson County, KS

The radar

The Topeka radar (KTWX), 115 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 414 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
414 J/kg
Mixed-layer CIN
-318 J/kg
Mixed-layer LCL
1355 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

816 
WUUS53 KICT 080154
SVRICT
KSC073-207-080300-
/O.NEW.KICT.SV.W.0293.190808T0154Z-190808T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
854 PM CDT Wed Aug 7 2019

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northwestern Woodson County in southeastern Kansas...
  Northeastern Greenwood County in southeastern Kansas...

* Until 1000 PM CDT.

* At 853 PM CDT, a severe thunderstorm was located near Hamilton, or
  9 miles southwest of Madison, moving east at 15 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Toronto, Hamilton, Virgil and Thrall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Wichita.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3778 9591 3796 9637 3813 9630 3807 9596
      3804 9596 3804 9580
TIME...MOT...LOC 0153Z 288DEG 14KT 3802 9625 

HAIL...1.50IN
WIND...70MPH
 
$$

ES
5 follow-up statements
477 
WWUS53 KICT 080207
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
907 PM CDT Wed Aug 7 2019

KSC073-207-080300-
/O.CON.KICT.SV.W.0293.000000T0000Z-190808T0300Z/
Woodson KS-Greenwood KS-
907 PM CDT Wed Aug 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN WOODSON AND NORTHEASTERN GREENWOOD COUNTIES...

At 905 PM CDT, a severe thunderstorm was located over Hamilton, or 10
miles south of Madison, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Toronto, Hamilton, Virgil and Thrall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.

Torrential rainfall is occurring with this storm and may cause flash 
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3778 9591 3796 9637 3813 9630 3807 9596
      3804 9596 3804 9580
TIME...MOT...LOC 0205Z 296DEG 17KT 3798 9616 

HAIL...1.00IN
WIND...60MPH
 
$$

ES
511 
WWUS53 KICT 080224
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
924 PM CDT Wed Aug 7 2019

KSC073-207-080300-
/O.CON.KICT.SV.W.0293.000000T0000Z-190808T0300Z/
Woodson KS-Greenwood KS-
924 PM CDT Wed Aug 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN WOODSON AND NORTHEASTERN GREENWOOD COUNTIES...

At 922 PM CDT, a severe thunderstorm was located near Toronto, or 9
miles southwest of Yates Center, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Toronto, Hamilton, Virgil and Thrall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.

Torrential rainfall is occurring with this storm and may cause flash 
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3778 9591 3796 9637 3813 9630 3807 9596
      3804 9596 3804 9580
TIME...MOT...LOC 0222Z 301DEG 30KT 3781 9589 

HAIL...1.00IN
WIND...60MPH
 
$$

ES
091 
WWUS53 KICT 080239
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
939 PM CDT Wed Aug 7 2019

KSC073-207-080300-
/O.CON.KICT.SV.W.0293.000000T0000Z-190808T0300Z/
Woodson KS-Greenwood KS-
939 PM CDT Wed Aug 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN WOODSON AND NORTHEASTERN GREENWOOD COUNTIES...

At 937 PM CDT, a severe thunderstorm was located 7 miles northwest of
Toronto, or 14 miles west of Yates Center, moving southeast at 35
mph.

HAZARD...60 mph winds and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Toronto, Hamilton, Virgil and Thrall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.

Torrential rainfall is occurring with this thunderstorm and may 
cause flash flooding. Do not drive your vehicle through flooded 
roadways.

&&

LAT...LON 3778 9591 3796 9637 3813 9630 3807 9596
      3804 9596 3804 9580
TIME...MOT...LOC 0237Z 308DEG 28KT 3789 9601 

HAIL...1.00IN
WIND...60MPH
 
$$

ES
943 
WWUS53 KICT 080244
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
944 PM CDT Wed Aug 7 2019

KSC073-207-080300-
/O.CON.KICT.SV.W.0293.000000T0000Z-190808T0300Z/
Woodson KS-Greenwood KS-
944 PM CDT Wed Aug 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN WOODSON AND EAST CENTRAL GREENWOOD COUNTIES...

At 943 PM CDT, a severe thunderstorm was located 6 miles north of
Toronto, or 12 miles west of Yates Center, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Toronto and Virgil. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Wichita.

Torrential rainfall is occurring with this thunderstorm and may 
cause flash flooding. Do not drive your vehicle through flooded 
roadways, especially at night!

&&

LAT...LON 3778 9591 3787 9608 3800 9601 3804 9596
      3804 9580
TIME...MOT...LOC 0243Z 288DEG 14KT 3788 9598 

HAIL...1.00IN
WIND...60MPH
 
$$

ES
244 
WWUS53 KICT 080259
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
959 PM CDT Wed Aug 7 2019

KSC073-207-080306-
/O.EXP.KICT.SV.W.0293.000000T0000Z-190808T0300Z/
Woodson KS-Greenwood KS-
959 PM CDT Wed Aug 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WOODSON AND EAST
CENTRAL GREENWOOD COUNTIES WILL EXPIRE AT 1000 PM CDT...
                
The thunderstorm that prompted the warning is no longer severe and 
therefore no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty 30 
to 40 mph winds are still possible with this thunderstorm.

LAT...LON 3778 9591 3787 9608 3800 9601 3804 9596
      3804 9580
TIME...MOT...LOC 0256Z 288DEG 14KT 3787 9592 

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:29 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Aug 7, 6:29 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
629 PM CDT Wed Aug 7 2019

.SHORT TERM...(This evening through Friday night)
Issued at 330 PM CDT Wed Aug 7 2019

As of early this afternoon, the MCS that made its way southeast
across eastern Kansas this morning continues to push off into
southwest Missouri with a few lingering showers in far southeast
Kansas. Ahead of this feature, GOES-E visible satellite imagery
shows a well defined outflow boundary extending from roughly
Harper County, KS and southeast into Northern Oklahoma north of
the Tulsa metro area. Increasing cumulus development was noted
along and just to the south of this outflow boundary in northern
Oklahoma.

For the rest of the afternoon and evening, as the remainder of the
elevated convection in southeast Kansas exits the forecast area, the
more stable air should dampen any chances of convection across most
areas. As the previous mesoscale discussion mentioned, however, with
increased/significant heating in the vicinity of the outflow
boundary in northern Oklahoma, cannot completely rule out some
convective development along this boundary which has potential to
migrate back northward into the vicinity of southern Kansas. There
is plenty of available buoyancy with MLCAPE in the vicinity of
3500- 4500 J/kg and RAP forecast soundings suggest effective bulk
wind difference of 40-45kts along the southern tier of Kansas
counties over the next several hours. Convective inhibition has
been on a downward trend in the vicinity of the outflow over the
past few hours, and latest radar imagery shows a couple of storms
have already formed in the vicinity of Enid and Ponca City, OK.
Most short term and hi- res guidance favor a dry scenario for
southern Kansas, but think a few storms are certainly possible.
After 00z, convective inhibition significantly increases across
the entire forecast area once again, so although slight chance
pops were maintained in the forecast for the evening and tonight,
it is possible that these are still overdone for most areas within
the forecast area, particularly before 07z or so.

Temperatures have struggled today in the context of convective
activity for much of the morning and early afternoon in southeast
Kansas and portions of south central Kansas that were originally
included in a heat advisory today. As a result, many counties were
removed from the heat advisory early, and latest observations
suggest even those counties that remain (Kingman, Harper, Sumner)
will only reach advisory criteria for a brief time.

Overnight tonight and early tomorrow morning, a similar scenario as
last night/early this morning is expected with a complex of storms
forming in north central and northeast Kansas and then propagating
southeastward across the forecast area. The best chance for higher
precip amounts appears again to be along the Flint Hills corridor
and in southeast Kansas, where a Flash Flood Watch remains in tact
beginning at 01z this evening and lasting through the morning
tomorrow. Much higher rainfall amounts will be possible a little
further northeast of the area, but with precipitable water (PW)
values in excess of 2.0 inches in portions of central and southeast
Kansas, storms will be very efficient rain producers and present a
flood threat. In addition to flooding, with sufficient buoyancy,
moderate mid-level lapse rates, and roughly 40 kts or so of bulk
shear, some storms overnight/early tomorrow morning could be
strong to severe with hail and strong winds as the main threats.

By tomorrow, expect that most of the showers and storms will have
pushed into the southern portions of the area and down into
Oklahoma. However, have maintained POPs throughout the day, as
models hint at another subtle shortwave in the overall synoptic flow
could sustain shower/storm chances throughout the day and into the
evening.

Things should quiet down, at least temporarily, by around midday
on Friday before another shortwave brings more chances of showers
and thunderstorms overnight Friday night and again on Saturday
evening/night.

.LONG TERM...(Saturday through Wednesday)
Issued at 330 PM CDT Wed Aug 7 2019

In the long range, the mid/upper high over the southwest U.S. is
progged to slide slowly eastward across the southern CONUS from
Saturday-Tuesday of next week. A frontal passage looks to continue
the active pattern for the first half of next week, with fairly
decent chances of showers and storms again during the Monday-
Tuesday time frame. Temperatures will be more seasonable, with
afternoon highs averaging in the upper 80s and low 90s each
afternoon Saturday through the end of the period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 625 PM CDT Wed Aug 7 2019

VFR conditions for all sites except for KCNU where their is a
possibility of a low CIG deck overnight and early tomorrow.
Anticipate VCSH and VCTS for KCNU and KSAL much of the overnight
and morning hours tommorow due to the NW flow aloft and
instability that is in place. Likely seeing another MCS type
system roll through. It is possible this could seep as far south
at KICT, however, I have kept mention out for now. Better TSRA
chances will creep in tomorrow but not confident with timing with
this fcst so I will keep out for now and add with later run.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    73  87  70  86 /  50  70  50  30
Hutchinson      72  86  69  85 /  40  60  30  20
Newton          71  84  70  84 /  60  70  50  30
ElDorado        71  84  70  85 /  60  70  60  30
Winfield-KWLD   73  87  71  87 /  40  50  50  30
Russell         70  85  67  87 /  50  40  20  30
Great Bend      71  86  68  85 /  40  40  30  20
Salina          71  83  69  86 /  60  70  30  20
McPherson       71  84  68  84 /  50  60  30  30
Coffeyville     73  85  72  87 /  50  60  60  40
Chanute         71  82  71  85 /  60  80  50  40
Iola            70  81  71  85 /  60  80  50  40
Parsons-KPPF    72  83  72  85 /  60  80  60  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday morning for KSZ053-070>072-
095-096-099-100.

Heat Advisory until 8 PM CDT this evening for KSZ082-091-092.

&&

SHORT TERM...TAV
LONG TERM...TAV
AVIATION...CWH
Hazardous weather outlook, Aug 7, 7:00 PM CDT, 1 hour 54 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
700 PM CDT Wed Aug 7 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-090000-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
700 PM CDT Wed Aug 7 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

A chance for storms capable of heavy rainfall and some severe
weather is expected late this evening and overnight, generally
northeast of a Russell to Wichita to Sedan line. Repeated rounds of
heavy rain may lead to flash flooding and a flash flood watch has
been issued for portions of the Flint Hills and southeast Kansas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Periodic chances of thunderstorms will remain in the forecast each
day through early next week. Some strong or severe storms with
heavy rain will remain possible through the period. Repeated rounds
of heavy rain may lead to localized flooding concerns. Stay tuned,
as daily thunderstorm chances will continue to be refined with
subsequent forecasts.

Heat indices could climb in the 100-105 degree range across
southern Kansas each afternoon Thursday through early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, Aug 7, 4:54 PM CDT, 4 hours before
Special Weather Statement
National Weather Service Wichita KS
454 PM CDT Wed Aug 7 2019

KSZ072-072230-
Allen KS-
454 PM CDT Wed Aug 7 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Eastern Allen County in southeastern Kansas...

* Until 530 PM CDT.

* At 450 PM CDT...National Weather Service Doppler radar was tracking
  a strong thunderstorm with locally heavy rainfall over Moran, or
  near La Harpe...moving southeast at 40 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  La Harpe, Gas, Moran, Savonburg, Elsmore and Mildred.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3773 9524 3804 9543 3804 9508 3773 9509
TIME...MOT...LOC 2153Z 315DEG 42KT 3790 9522

HAYES
Special weather statement, Aug 7, 7:05 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Wichita KS
705 PM CDT Wed Aug 7 2019

KSZ096-080030-
Neosho KS-
705 PM CDT Wed Aug 7 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Neosho County in southeastern Kansas...

* Until 730 PM CDT.

* At 701 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near St. Paul...moving southeast at
  25 mph.

Hail as large as nickels and 40 to 50 mph winds are possible with
this thunderstorm.

* Locations impacted include...
  St. Paul and South Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this thunderstorm and
cause localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3739 9518 3746 9526 3759 9510 3758 9509
      3739 9509
TIME...MOT...LOC 0003Z 313DEG 20KT 3748 9513

ES
Special weather statement, Aug 7, 8:48 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Wichita KS
848 PM CDT Wed Aug 7 2019

KSZ070-080215-
Greenwood KS-
848 PM CDT Wed Aug 7 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern Greenwood County in southeastern Kansas...

* Until 915 PM CDT.

* At 842 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles northwest of Hamilton, or 9
  miles southwest of Madison...moving east at 15 mph. The
  thunderstorm is developing rapidly! If you live Northern Greenwood
  County you should be alert for threatening weather and listen for
  possible warnings.

Hail around the size of nickels and wind around 50 mph are possible
with this thunderstorm.

* Locations impacted include...
  Madison, Hamilton, Virgil and Thrall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3790 9601 3795 9637 3809 9636 3813 9636
      3817 9600
TIME...MOT...LOC 0145Z 272DEG 14KT 3805 9628

ES

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:05 PM CDTSpecial Weather StatementICTNeosho25 min
Aug 7, 8:48 PM CDTSpecial Weather StatementICTGreenwood27 min
Aug 7, 9:36 PM CDTSpecial Weather StatementICTWilson24 min
Aug 7, 10:34 PM CDTSpecial Weather StatementICTWilson26 min
Aug 7, 10:39 PM CDTSpecial Weather StatementICTSedgwick36 min
Aug 7, 10:44 PM CDTSpecial Weather StatementICTGreenwood, Labette, Neosho, Wilson, Woodson31 min
Aug 7, 11:28 PM CDTAreal Flood WarningICTWilson9 hr
Aug 8, 12:18 AM CDTSpecial Weather StatementICTLabette27 min
Aug 8, 12:34 AM CDTSpecial Weather StatementICTSaline26 min
Aug 8, 12:48 AM CDTAreal Flood WarningICTAllen12 hr
Aug 8, 12:50 AM CDTSpecial Weather StatementICTWilson25 min
Aug 8, 12:51 AM CDTSpecial Weather StatementICTLincoln39 min
Aug 8, 12:59 AM CDTSevere Thunderstorm WarningICTLabette61 min
Aug 8, 1:09 AM CDTSpecial Weather StatementICTHarvey51 min
Aug 8, 1:11 AM CDTSpecial Weather StatementICTGreenwood49 min
Aug 8, 1:27 AM CDTSpecial Weather StatementICTWilson33 min
Aug 8, 1:33 AM CDTSevere Thunderstorm WarningICTMontgomery, Wilson42 min
Aug 8, 2:01 AM CDTAreal Flood WarningICTMontgomery, Wilson12 min
Aug 8, 2:06 AM CDTSpecial Weather StatementICTLabette39 min
Aug 8, 2:10 AM CDTAreal Flood WarningICTLabette, Montgomery12 hr
Aug 8, 2:16 AM CDTSpecial Weather StatementICTLincoln, Saline44 min
Aug 8, 2:27 AM CDTFlash Flood WarningICTLabette, Montgomery, Wilson8 hr
Aug 8, 4:39 AM CDTAreal Flood WarningICTAllen, Neosho5 min
Aug 8, 4:43 AM CDTFlash Flood WarningICTAllen, Neosho6 hr
Aug 8, 5:22 AM CDTFlash Flood WarningICTLincoln, Saline4 hr
Aug 8, 5:26 AM CDTSpecial Weather StatementICTHarvey49 min
Aug 8, 5:49 AM CDTRiver Flood WarningICTAllen, Neosho31 hr
Aug 8, 5:49 AM CDTRiver Flood WarningICTNeosho49 hr
Aug 8, 5:49 AM CDTRiver Flood WarningICTLabette, Neosho3 days
Aug 8, 5:49 AM CDTRiver Flood WarningICTCherokee, Labette4 days
Aug 8, 7:40 AM CDTAreal Flood WarningICTButler, Chase, Elk, Greenwood, Harvey, McPherson and 1 more11 hr
Aug 8, 8:24 AM CDTFlash Flood WarningICTButler2 hr
Aug 8, 8:56 AM CDTRiver Flood WarningICTMontgomery, Wilson28 hr
Aug 8, 8:56 AM CDTRiver Flood WarningICTMontgomery47 hr
Aug 8, 9:01 AM CDTSpecial Weather StatementICTSedgwick59 min
Aug 8, 9:05 AM CDTRiver Flood WarningICTChase38 hr
Aug 8, 9:05 AM CDTRiver Flood WarningICTChase, Lyon45 hr
Aug 8, 9:25 AM CDTRiver Flood WarningICTAllen17 hr
Aug 8, 9:42 AM CDTAreal Flood WarningICTSaline5 hr
Aug 8, 10:42 AM CDTAreal Flood WarningICTAllen, Labette, Montgomery, Neosho, Wilson, Woodson27 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.